# SDR 96ZZZX1407

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 0L3092
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4134 - ON APPROACH WHILE EXTENDING THE LANDING GEAR IN PREPARATION FOR LANDING, THE LT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  THE CREW FOLLOWED PROCEDURES AS SPECIFIED IN THE QUICK REFERENCE HANDBOOK, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MX REPLACED DEFECTIVE BULBS IN THE LANDING GEAR POSITION INDICATOR.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
